# SDR IPXA2025011826183

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,783 hours, 23,618 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF HEAVY CHECK REPAIR T3F18E0056FHS, HFEC AFTER TRIM OUT REQUIRES RII VERIFICATION. VERIFIED ACCOMPLISHMENT OF REPAIR PER EA 757-5360-27-A3770, REV- COMPLETED.COMPLIED WITH EO-92553. REVIEWED.
